MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 4; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS

STRYKER GMBH PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 4; SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Model Number SR PIP-4
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
It was reported the component was loose; revision surgery was performed.

Brand Name
PROXIMAL INTERPHALANGEAL IMPLANT, SIZE 4
Common Device Name
SEMI-CONSTRAINED METAL/POLYMER FINGER JOINT PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key12198392
Report Number0008031020-2021-00313
Device Sequence Number4440462
Product Code MPK
UDI-Device Identifier00886385020341
UDI-Public00886385020341
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
H980002
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSR PIP-4
Device Catalogue NumberSRPIP4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR